# SDR MASA200601588

- Difficulty date: June 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,427 hours, 1,863 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6188 LAS - RTL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
